# SDR SIMA20121204004

- Difficulty date: December 4, 2012
- Submitted: December 5, 2012
- Operation: Air carrier
- Aircraft: N609DP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145069
- Aircraft time: 35,338 hours, 29,147 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND THE SERVICE DOOR UPPER, LOWER FORWARD, AND FIRST FLOOR PROXIMITY EMERGENCY LIGHTS INOPERATIVE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  TROUBLESHOT AND REMOVED AND REPLACED INVERTER ASSEMBLY IAW EMB 145 M/M 33-50-11.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
